MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING STEM SIZE 1 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING STEM SIZE 1 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.171
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 05/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 july 2017.Lot 164515: (b)(4) items manufactured and released on 22 september 2016.Expiration date: 2021-09-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.On (b)(6) 2017 the medical affairs director performed a clinical evaluation and commented as follows: stem revision in cementless tha after 5 months.The pre-revision x-rays show a stem that achieved no osseointegration, radiographically loose.The report mentions a very high and early activity level of the patient, which might be a cause; such a thorough detachment of the stem from the bone could also be the result of an acute inflammatory process, although we presume, given the high degree of specialization of the treating center, that causes such as infection have been checked and ruled out.The cause of this revision cannot be determined with certainty with the information at hand.
 
Event or Problem Description
Revision surgery, two months after primary surgery, due to pain and loosening.

Brand Name
AMISTEM-H PROXIMAL COATING STEM SIZE 1 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6746478
Report Number3005180920-2017-00413
Device Sequence Number16189940
Product Code LZO
UDI-Device Identifier07630030804366
UDI-Public07630030804366
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2021
Device Catalogue Number01.18.171
Device Lot Number164515
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2017
Initial Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR